# SDR AALA201712249012

- Difficulty date: December 23, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 22,864 hours, 16,462 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAV SMOKE APPEARED ON EICAS FOR 20 SECONDS THEN DISAPPEARED CHECKED BOTH LAVS AND ALL NORMAL CONDITIONS. NO FAULT NOTED BY MAINTENANCE.
